MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC LARGE EX-FIX 30 OUTRIGGER POST 11MM / MR-CONDITIONAL; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC LARGE EX-FIX 30 OUTRIGGER POST 11MM / MR-CONDITIONAL; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 390.012
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent a revision procedure due device breakage.The portion of the outrigger clamp that screws into the large pin clamp snapped off 3 and a half months postoperative.Initially, the reported devices were implanted last (b)(6) 2020.The procedure was successfully completed without a surgical delay.Patient status was stable.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b3: only event year is known.D10: complainant part is not expected to be returned for manufacturer review/investigation.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.H6: patient code 3191 is used to capture additional medical/surgical intervention required and medical device removal.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LARGE EX-FIX 30 OUTRIGGER POST 11MM / MR-CONDITIONAL
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10201657
Report Number2939274-2020-03013
Device Sequence Number1072259
Product Code KTT
UDI-Device Identifier10886982197894
UDI-Public(01)10886982197894
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K122455
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number390.012
Device Catalogue Number390.012
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/16/2020
Supplement Date Received by Manufacturer07/27/2020
Initial Report FDA Received Date06/26/2020
Supplement Report FDA Received Date07/27/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LARGE EX-FIX 30° OUTRIGGER POST 11MM.; LARGE EX-FIX PIN CLAMP/ 6-POSITION.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight226